MAUDE Adverse Event Report: COVIDIEN 6114 OIL EMULSION DRS 3 X 16; BANDAGE, LIQUID

COVIDIEN 6114 OIL EMULSION DRS 3 X 16; BANDAGE, LIQUID
Model Number 6114
Medical Device Problem Code Inadequate Lubrication (4057)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device will not be returned for evaluation due to the pandemic; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the gauze adheres to the wound bed causing trauma, pain and bleeding upon removal, in addition to destroying the granulation tissue already formed.For this reason, they apply pure petroleum jelly on the product to keep the moisture and to ensure that the gauze does not adhere to the skin.

Brand Name
6114 OIL EMULSION DRS 3 X 16
Common Device Name
BANDAGE, LIQUID
Manufacturer (Section D)
COVIDIEN
1430 marvin griffin road, po b
augusta GA 30906
MDR Report Key11233392
Report Number1018120-2021-00432
Device Sequence Number4069401
Product Code KMF
UDI-Device Identifier10884521068629
UDI-Public10884521068629
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6114
Device Catalogue Number6114
Device Lot Number20A080362
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date01/26/2021
Patient Sequence Number1